Translator Disclaimer
February 1994 Bounded subsets in spaces of distributions of $L^p$-growth
S. ABDULLAH, S. PILIPOVIĆ
Hokkaido Math. J. 23(1): 51-54 (February 1994). DOI: 10.14492/hokmj/1381412485

Abstract

In this paper we characterize bounded subsets of the spaces $\mathfrak{D}_{L^{p}}'$, $1\leq p \leq\infty$, of distributions of $L^{p}$ growth. Moreover, we give necessary and sufficient conditions on a sequence in $\mathfrak{D}_{L^{p}}'$ to converge to 0.

Citation

Download Citation

S. ABDULLAH. S. PILIPOVIĆ. "Bounded subsets in spaces of distributions of $L^p$-growth." Hokkaido Math. J. 23 (1) 51 - 54, February 1994. https://doi.org/10.14492/hokmj/1381412485

Information

Published: February 1994
First available in Project Euclid: 10 October 2013

zbMATH: 0803.46042
MathSciNet: MR1263823
Digital Object Identifier: 10.14492/hokmj/1381412485

Subjects:
Primary: 46F05

Rights: Copyright © 1994 Hokkaido University, Department of Mathematics

JOURNAL ARTICLE
4 PAGES


SHARE
Vol.23 • No. 1 • February 1994
Back to Top